Open Access Open Access  Restricted Access Subscription Access

Subquadratic Complexity Gaussian Normal Basis Multiplier over GF(2^m) Using Addition of HMVP and TMVP

Chun-Sheng Yang,
Jeng-Shyang Pan,
Chiou-Yng Lee,

Abstract


Efficient and high-performance ECC system plays an important role in network security. We propose a subquadratic complexity digit-serial multiplier based on Gaussian normal basis (GNB) employing Palindromic polynomial decomposition. Using Palindromic polynomial representation, GNB multiplication is expressed as the sum of a Hankel matrix-vector product (HMVP) and a Toeplitz matrix-vector product (TMVP). We present the novel addition of HMVP and TMVP scheme with subquadratic complexities applying two-way TMVP approach. Combining with Palindromic polynomial decomposition and partial product, GNB multiplication is implemented by a digit-serial architecture. According to the theoretical analysis, the proposed digit-serial multiplier has a lower complexities and a better trade-off between time and area.

Keywords


Subquadratic; GNB; HMVP; TMVP

Citation Format:
Chun-Sheng Yang, Jeng-Shyang Pan, Chiou-Yng Lee, "Subquadratic Complexity Gaussian Normal Basis Multiplier over GF(2^m) Using Addition of HMVP and TMVP," Journal of Internet Technology, vol. 18, no. 7 , pp. 1597-1603, Dec. 2017.

Full Text:

PDF

Refbacks

  • There are currently no refbacks.





Published by Executive Committee, Taiwan Academic Network, Ministry of Education, Taipei, Taiwan, R.O.C
JIT Editorial Office, Library and Information Center, National Dong Hwa University
No. 1, Sec. 2, Da Hsueh Rd. Shoufeng, Hualien 97401, Taiwan, R.O.C.
Tel: +886-3-931-7017  E-mail: jit.editorial@gmail.com